# SDR DALA2024062506499

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREAS WERE FOUND ON TRAILING EDGE WEDGE UPPER SKIN OF SLAT 1, 4.0 IN LENGTH AND 2.125 IN WIDTH AT OSS 708, 2, 1.0 IN LENGTH AND 0.75 IN WIDTH AT OSS 802.   TRAILING EDGE WEDGE UPPER SKIN OF SLAT 1 REPAIR IAW SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND SRM 57-43-02-2R PROCEDURE 1, REPAIR 1.
